# SDR CALA2013110692697

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 43,442 hours, 17,929 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Receptacle
- Condition: Shorted
- Location: Lgciu
- Component: Lgciu
- Component part number: 801780388013
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGCIU 1 FAULT DISPLAYED ON UPPER ECAM SCREEN L G, CAME ON DURING CLIMB.  CFDS ATA 323171 LGCIU1 05GA1 ID LGCIU TSM32-31-00-810-802-A O5GA1 565-9032.  LGCUI 1 FAULTED 20GA PROX SENSOR.  IAW ASM 32-31-03, CHECKED WIRING FROM LGCIU 1 BENCH PLUG TO 20GA PROX SENSOR &  HAD SHORT TO GRD ON PIN 3B OF AA BENCH PLUG CONNECTOR.  ISOLATED SHORT TO 4028VC RECEPTACLE 26592.  REPLACED 4028VC RECEPTACLE, ACP LGCIU 1 TEST NO FAULTS.  GRD SCAN NO FAULTS.  REPLACED LGCIU NR 1 OPERATIONS CHECKED GOOD.
